New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mrsppmrxky
Regular Member


Date Joined Jul 2006
Total Posts : 380
   Posted 1/17/2009 6:06 PM (GMT -7)   
At my last appointment, I was having a major flare of either fibro or my EBV is coming back for the 3rd time.

My dr. said that he did not think that they cymbalta alone was holding me over on the pain levels well enough, so he wanted me to cut that dosage in 1/2 and take 1 Pristiq as well.

It is a slightly orange colored tablet. Since starting this on Wednesday night, I have notice what looks like blood in the toilet not on the tissue, but in the water around the solids. (sorry, not meaning to be gross or give TMI.)

Has anyone else had this problem? At first I thought it might be my imagination or something that I ate. But, last night I had the same thing. No pain. My dr. office is closed until Tuesday, so I can't call to ask about it.

It does say that it can cause bleeding or bruising issues. Not knowing if that means hitting yourself or a scrape and it bleeds under the skin like the elderly people have tender skin.

Thoughts?

donnaeil
Veteran Member


Date Joined Jun 2006
Total Posts : 1156
   Posted 1/17/2009 7:19 PM (GMT -7)   
Contact your doctor ASAP. Brightly colored blood may be ok, dark colored may indicate and internal condition.

Just check to be on the safe side okay?

Donnaeil

Terrie B
Regular Member


Date Joined Mar 2007
Total Posts : 90
   Posted 1/17/2009 7:29 PM (GMT -7)   
I have been taking Prystiq for over 6 months now and I haven't noticed any bleeding my self, but that doesn't mean that it isn't heppening to you. I agree that you should have it checked out. It's better to be safe than sorry!
 
 
                                         Terrie


springfling
Veteran Member


Date Joined Mar 2008
Total Posts : 519
   Posted 1/17/2009 11:07 PM (GMT -7)   

I agree with the others. Just to be safe contact your doctor now. You never know and medications have so many side effects and each person is different. Good luck and let us know what you find out.

Margie


Never regret something that made you smile!

Fibromyalgia*Osteoarthritis Of Spine*Sleep Apnea*RLS * Depression*Chronic Fatigue*Allergy/Sinus*Menopause


Mrsppmrxky
Regular Member


Date Joined Jul 2006
Total Posts : 380
   Posted 1/18/2009 12:04 AM (GMT -7)   
Thanks. I will be sure to call them on Tuesday when they open up the office again. (Always the way you get a new medication before the weekend or a holiday. ) Or at least that is my luck. LOL

It isn't painful. I just did not know if it could be the Pristiq or the steroid.

Sera Smiles
Veteran Member


Date Joined Nov 2006
Total Posts : 671
   Posted 1/18/2009 12:44 AM (GMT -7)   
Hi- I read a few pages of info on this new drug, I was wondering if perhaps the dye they use for the color of the tablet could be excreted. I take a vitamin and b-complex; they both turn my urine a bright yellow. It reminds me of the UTI anesthetic pills, that are deeply colored red so that consumer knows its working by being excreted. Let us know what the doc says.
"A butterfly is most vulnerable immediately after its metamorphosis."
 
Dx FM- 2003
Rx Meds- Ultram, Flexeril, Toprol, Cymbalta, Buspar 
OTC meds- Benadryl, Claritin, Melatonin, Valerian, B Complex, Multi Vitamin
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:53 AM (GMT -7)
There are a total of 2,735,804 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151439 registered members. Please welcome our newest member, owillie.
211 Guest(s), 5 Registered Member(s) are currently online.  Details
Rebel_runner, summer16, Loutucky, teddydog, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer